# SDR 3KUA20220808001

- Difficulty date: July 23, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N350WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600266
- Aircraft time: 9,450 hours, 8,130 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 636121521AND22
- Part serial: NA
- Condition: Binding
- Location: Zone 300
- Part time: 9,450 hours, 8,130 cycles
- Component: Actuator, Cessna
- Component part number: 636121521AND22
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, F, F
- Precautionary procedure: O

## Discrepancy

N350WC DECLARED AN EMERGENCY DUE TO THE ELEVATOR TRIM MALFUNCTIONING AS THE CREW WAS PREPARING THEIR DESCENT INTO DESTINATION AIRPORT, KRIC.  THE CREW FOLLOWED THE EMERGENCY CHECKLIST AND LANDED WITH NOT PROBLEMS.  WHEN MAINTENANCE CHECKED TRIM SYSTEM, THEY FOUND THAT ONE POPSICLE IN THE LEFT AND ONE POPSICLE  WAS BINDING AND VERY HARD TO ROTATE.  REMOVED ACTUATORS P/N 6361215-21 AND -22.  INSTALLED NEW ACTUATORS P/N 6396022-3 AND -4.  TRIM SYSTEM WAS TESTED AND WAS OPERATING NORMALLY.
